MAUDE Adverse Event Report: ENDOLOGIX SANTA ROSA ALTO; MAIN BODY

ENDOLOGIX SANTA ROSA ALTO; MAIN BODY
Model Number TV-AB3480-N
Medical Device Problem Codes Filling Problem (1233); Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The alto main body will not be returned for evaluation as it remains implanted in the patient.Patient medical records and imaging studies have been requested for clinical evaluation.If additional information pertinent to the incident is obtained a follow-up report will be submitted.
 
Event or Problem Description
The patient was being treated for an abdominal aortic aneurysm on (b)(6) 2026.During the procedure, the contralateral limb did not fully fill with polymer.The physician attempted to push and pull on the handle (off label use), but the polymer would not advance.The physician then tried putting a little extra pressure on the syringe (off label use), but it caused the rings to delaminate.A kelly clamp was placed on the polymer to ensure that polymer wouldn¿t be injected into the patient if there was an opening.Anesthesiologist was notified in case there was anaphylactic reaction.The physician used the crossover lumen to place the contralateral limb.Ballooning of the rings was done with light pressure.The rest of the procedure went well with implant of the alto abdominal aortic stent graft system.There were no adverse patient events.
 
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.The review confirms there were no manufacturing or processing non-conformities identified that would contribute to the reported adverse event/incident.An evaluation of the device could not be completed.The device was not returned to endologix for evaluation because it remains implanted.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows that the lack of contralateral limb polymer ring fill is confirmed.This is consistent with the reported adverse event/incident.The reported delamination of the second polymer ring was not reported in the operative report and no imaging was available to confirm the finding.There was a pre existing penetrating ulcer under the left renal artery.It is unclear if this contributed to the reported delamination.The flow limiting dissection in the right external iliac artery appeared to be pre existing as well.Device, user, procedure or anatomy relatedness of the complaint could not be determined.Procedure related harms could not be determined.The final patient status was not reported.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Corrections: b6: relevant tests and lab data has been updated g3: date received by manufacturer has been updated.H6: investigation type codes: remove code 4118 h6: result code: remove code 3233 h6: conclusion code: remove code 11.

Brand Name
ALTO
Common Device Name
MAIN BODY
Manufacturer (Section D)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
Manufacturer (Section G)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
,
santa rosa CA 95403
Manufacturer Contact
gary kirchgater
3910 brickway blvd
,
santa rosa, CA 95403
8009832284
MDR Report Key24443953
Report Number3008011247-2026-00007
Device Sequence Number21425966
Product Code MIH
UDI-Device Identifier00850007370916
UDI-Public(01)00850007370916(17)270621(10)FS061724-36
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 02/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberTV-AB3480-N
Device Lot NumberFS061724-36
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/03/2026
Supplement Date Received by Manufacturer03/20/2026
Initial Report FDA Received Date02/25/2026
Supplement Report FDA Received Date04/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CUSTOMSEAL KIT FILL POLYMER, LOT #FF073125-02.; OVATION IX ILIAC LIMB, LOT #FS111125-23.; OVATION IX ILIAC LIMB, LOT #FS111225-15.
Outcome Attributed to Adverse Event Other;
Patient Age65 YR
Patient SexMale